# SDR P2EA99262

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM DAMAGED AT BS 360, WL 208 AND BETWEEN RBL 24 AND RBL 60.  REPAIRED IAW SRM 53-10-9 FIG 1.  (M)
